logo AFST
Some results on the well-posedness for systems with time dependent coefficients
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 2, pp. 247-284.

We consider hyperbolic systems with time dependent coefficients and size 2 or 3. We give some sufficient conditions in order the Cauchy Problem to be well-posed in 𝒞 and in Gevrey spaces.

On considère des systèmes hyperboliques dont les coefficients ne dépendent que du temps. On donne des conditions suffisantes pour que le problème de Cauchy soit bien posé en 𝒞 et dans les espaces de Gevrey

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1206
Marcello D’Abbicco 1; Giovanni Taglialatela 2

1 Dipartimento di Matematica, Università di Bari, via E. Orabona 4, 70125 Bari – Italy
2 Dipartimento di Scienze Economiche e Metodi Matematici, Facoltà di Economia, Università di Bari, via C. Rosalba 53, 70124 Bari – Italy
@article{AFST_2009_6_18_2_247_0,
     author = {Marcello D{\textquoteright}Abbicco and Giovanni Taglialatela},
     title = {Some results on the well-posedness for systems with time dependent coefficients},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {247--284},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {2},
     year = {2009},
     doi = {10.5802/afst.1206},
     zbl = {1183.35191},
     mrnumber = {2562829},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1206/}
}
TY  - JOUR
TI  - Some results on the well-posedness for systems with time dependent coefficients
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2009
DA  - 2009///
SP  - 247
EP  - 284
VL  - Ser. 6, 18
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1206/
UR  - https://zbmath.org/?q=an%3A1183.35191
UR  - https://www.ams.org/mathscinet-getitem?mr=2562829
UR  - https://doi.org/10.5802/afst.1206
DO  - 10.5802/afst.1206
LA  - en
ID  - AFST_2009_6_18_2_247_0
ER  - 
%0 Journal Article
%T Some results on the well-posedness for systems with time dependent coefficients
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2009
%P 247-284
%V Ser. 6, 18
%N 2
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1206
%R 10.5802/afst.1206
%G en
%F AFST_2009_6_18_2_247_0
Marcello D’Abbicco; Giovanni Taglialatela. Some results on the well-posedness for systems with time dependent coefficients. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 2, pp. 247-284. doi : 10.5802/afst.1206. https://afst.centre-mersenne.org/articles/10.5802/afst.1206/

[B] Bronšteĭn (M. D.).— Smoothness of roots of polynomials depending on parameters, Siberian Math. J. 20 (1980) 347-352, translation from Sibirsk. Mat. Zh. 20 p. 493-501 (1979). | MR: 537355 | Zbl: 0429.30007

[C] Colombini (F.).— Quelques remarques sur le problème de Cauchy pour des équations faiblement hyperboliques, Journées “Équations aux Dérivées Partielles” (Saint-Jean-de-Monts, 1992), École Polytech., Palaiseau, 1992, Exp. No. XIII. | EuDML: 93244 | Numdam | MR: 1191920 | Zbl: 0779.35069

[CIO] Colombini (F.), Ishida (H.), and Orrú (N.).— On the Cauchy problem for finitely degenerate hyperbolic equations of second order, Ark. Mat. 38, p. 223-230 (2000). | MR: 1785400 | Zbl: 1073.35145

[CJS] Colombini (F.), Jannelli (E.) and Spagnolo (S.).— Well posedness in the Gevrey Classes of the Cauchy Problem for a Non Strictly Hyperbolic Equation with Coefficients Depending On Time, Ann. Scu. Norm. Sup. Pisa, 10, p. 291-312 (1983). | EuDML: 83908 | Numdam | MR: 728438 | Zbl: 0543.35056

[CN1] Colombini (F.) and Nishitani (T.).— Two by two strongly hyperbolic systems and Gevrey classes, Ann. Univ. Ferrara Sez. VII (N.S.) 45, suppl. (1999), p. 79-108 (2000). | MR: 1806490 | Zbl: 0993.35061

[CN2] —.— Systèmes 2 fois 2 fortement hyperboliques dans 𝒞 et dans les classes de Gevrey, C. R. Acad. Sci. Paris Sér. I Math. 330, p. 969-972 (2000). | MR: 1779688 | Zbl: 0956.35076

[CO] Colombini (F.) and Orrú (N.).— Well-posedness in 𝒞 for some weakly hyperbolic equations, J. Math. Kyoto Univ. 39, p. 399-420 (1999). | MR: 1718730 | Zbl: 1007.35045

[CS] Colombini (F.) and Spagnolo (S.).— An example of a weakly hyperbolic Cauchy problem not well posed in 𝒞 , Acta Math. 148, p. 243-253 (1982). | MR: 666112 | Zbl: 0517.35053

[CT] Colombini (F.) and Taglialatela (G.).— Levi conditions for higher order operators with finite degeneracy, J. Math. Kyoto Univ. 46 (2006). | MR: 2320353 | Zbl: 1145.35079

[D] Demay (Y.).— Paramètrix pour des systèmes hyperboliques du premier ordre à multiplicité constante, J. Math. Pures Appl., IX. Sér. 56, p. 393-422 (1977). | MR: 466986 | Zbl: 0379.35068

[DAK] D’Ancona (P.) and Kinoshita (T.).— On the wellposedness of the Cauchy problem for weakly hyperbolic equations of higher order, Math. Nach. 278, p. 1147-1162 (2005). | MR: 2155966 | Zbl: 1078.35065

[DAKS1] D’Ancona (P.), Kinoshita (T.), and Spagnolo (S.).— Weakly hyperbolic systems with Hölder continuous coefficients, J. Differ. Equations 203, p. 64-81 (2004). | MR: 2070386 | Zbl: 1068.35065

[DAKS2] —.— On the Well-Posedness of the Cauchy Problem for 2×2 weakly hyperbolic systems, Osaka J. Math. 45, p. 921-939 (2008).

[DAR] D’Ancona (P.) and Racke (R.).— Weakly hyperbolic equations in domains with boundaries, Nonlinear Anal. 33, p. 455-472 (1998). | MR: 1635708 | Zbl: 0933.34067

[DAS1] D’Ancona (P.) and Spagnolo (S.).— On pseudosymmetric hyperbolic systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 25 (1997), p. 397-418 (1998). | EuDML: 84294 | Numdam | MR: 1655523 | Zbl: 1014.35055

[DAS2] —.— Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity, Boll. Unione Mat. Ital., Sez. B Artic Ric. Mat. (8) 1, p. 169-185 (1998). | EuDML: 195956 | MR: 1618976 | Zbl: 0916.35063

[DAS3] —.— A remark on uniformly symmetrizable systems, Adv. in Math. 158, p. 18-25 (2001). | MR: 1814897 | Zbl: 1195.35203

[G] Gårding (L.).— Linear hyperbolic partial differential equations with constant coefficients, Acta Math. 85, p. 1-62 (1951). | MR: 41336 | Zbl: 0045.20202

[I] Ivrii (V.Ja.).— Cauchy problem conditions for hyperbolic operators with characteristics of variable multiplicity for Gevrey classes, Sib. Math. J. 17, p. 921-931 (1977). | Zbl: 0404.35068

[IY] Ishida (H.) and Yagdjian (K.).— On a sharp Levi condition in Gevrey classes for some infinitely degenerate hyperbolic equations and its necessity, Publ. Res. Inst. Math. Sci. 38, no. 2, p. 265-287 (2002). | MR: 1903740 | Zbl: 1028.35089

[KS] Kinoshita (T.) and Spagnolo (S.).— Hyperbolic equations with non analytic coefficients, Math. Ann. 336, p. 551-569 (2006). | MR: 2249759 | Zbl: 1103.35064

[L] Larsson (E.).— Generalized hyperbolicity, Arkiv för Matematik 7, p. 11-32 (1967). | MR: 221062 | Zbl: 0183.41302

[M] Mandai (T.).— Smoothness of roots of hyperbolic polynomials with respect to one-dimensional parameter, Bull. Fac. Gen. Ed. Gifu Univ. 21, p. 115-118 (1985). | MR: 840968

[Ma] Matsumoto (W.).— On the condition for the hyperbolicity of systems with double characteristics roots. I and II, J. Math. Kyoto Univ. 21, p. 47-84, p. 251-271 (1981). | MR: 606312 | Zbl: 0487.35057

[Me] Mencherini (L.).— Il Problema di Cauchy per sistemi lineari di primo ordine debolmente iperbolici, Ph.D. Thesis, University of Pisa.

[MS1] Mencherini (L.) and Spagnolo (S.).— Gevrey well-posedness for pseudosymmetric systems with lower order terms, Hyperbolic differential operators and related problems (V. Ancona and J. Vaillant, eds.), Lecture Notes in Pure and Appl. Math., vol. 233, Marcel Dekker, New York, NY, (2003), p. 67-81. | MR: 2004859 | Zbl: 1058.35144

[MS2] —.— Well-posedness of 2×2 systems with 𝒞 -coefficients, Hyperbolic problems and related topics (F. Colombini and T. Nishitani, eds.), Grad. Ser. Anal, International Press, Somerville, MA, 2003, Proceedings of the conference, Cortona, Italy, September 10-14, (2002), p. 235-241. | MR: 2056853 | Zbl: 1054.35023

[MS3] —.— Uniformly symmetrizable 3×3 matrices, Linear Algebra Appl. 382, p. 25-38 (2004). | MR: 2050097 | Zbl: 1056.15012

[N] Nishitani (T.).— Hyperbolicity of two by two systems with two independent variables, Comm. P.D.E. 23, p. 1061-1110 (1998). | MR: 1632796 | Zbl: 0913.35079

[O] Orrù (N.).— On a weakly hyperbolic equation with a term of order zero, Annales de la Faculté des Sciences de Toulouse Sér. 6, 6, p. 525-534 (1997). | Numdam | MR: 1610911 | Zbl: 0895.35057

[S] Spagnolo (S.).— On the Absolute Continuity of the Roots of Some Algebraic Equation, Ann.Univ.Ferrara, Suppl. XLV, p. 327-337 (1999). | MR: 1806507 | Zbl: 0993.30004

[ST] Shinkai (K.) and Taniguchi (K.).— Fundamental solution for a degenerate hyperbolic operator in Gevrey classes, Publ. Res. Inst. Math. Sci. 28, p. 169-205 (1992). | MR: 1152755 | Zbl: 0820.35155

[T1] Tarama (S.).— On the second order hyperbolic equations degenerating in the infinite order. Example, Math. Japon. 42, p. 523-533 (1995). | MR: 1363842 | Zbl: 0837.35097

[T2] —.— Note on the Bronshtein theorem concerning hyperbolic polynomials, Sci. Math. Jpn. 63, p. 247-285 (2006). | MR: 2213130 | Zbl: 1106.26016

[W] Wakabayashi (S.).— Remarks on hyperbolic polynomials, Tsukuba J. Math. 10, p. 17-28 (1986). | MR: 846411 | Zbl: 0612.35005

Cited by Sources: